Ya you would be... if you matured up and learned to not go get "sloshed" or "tanked" or "hammered" every weekened... not only do you need the money to have all the ancillaries and such, but you need a change of attitude bro.
You cant drink or do drugs and expect to have an appealing physique, it just doesnt work. Personally I wouldnt be using steroids if I was you, given what you've told me in the past, I just dont think you are mentally ready for the commitment that comes with steroid use, and if you dont have that commitment, that steroid use wont do jackshit.
I would start the post cycle on week 11 actually, as the equipoise takes forever to leave the body. You should start the arimidex right from the start of the cycle at 1mg every other day, and keep using it until you start the post cycle. Some people like to go with lower dosages on arimidex, but I dont see the point really, as I hate retaining water and having estrogen fat patterns. You should only use nolvadex during the cycle if you need it, like if you have itchy pecs, at 20mg per day uuntil it stops. Then for post cycle, use the nolvadex for 40mg a day for the first two weeks, then 30mg a day for the third week. Some people like to use an anti aromotase during the post cycle to, but I wouldnt for a first cycle. I dont see a need for accutane at all, so dont use it unless you are already on it from a dermatologist. You can use the finasteride at 2.5mg every other day for the whole cycle, but stop the finasteride when you start the post cycle.
Cost at the expense of health, that it isnt for me and I am not going to risk it over 50 dollars, but that is up to you.
I dont like accutane because it is very liver toxic, and you arent using orals, but I dont see the need to stress the body more. Accutane makes the acne WORSE for a while when you first start using it, then after the second or third course is when you start to see results. There is also the fact that accutane fucks with blood sugar and cholesterol, and the suicide thing is very real is well. Unless you are already on accutane from a doc, I wouldnt use it during a cycle.
I am not jus suggesting to deal with it, although that is an option for some people. I would just try to reduce the oil in other ways. A good astringent and moisturizer will keep the pores open, which will let in oxygen to kill bacteria, and will keep the skin from getting dry. Use them separately though, as using moisturizer with open pores isnt going to kill the bacteria. A good face wash 2 times a day will also help. If you want to go the medication route, there is accutane cream and gel called retin-a, which is just as effective for acne as accutane, but not toxic since it isnt ingested.
You could also be one of the people who doesnt get acne that bad, or at all, from steroids, so dont assume that you will. Do plan for it though and be ready to deal with it in the ways that I mentioned, and I am sure there are more.
well I've always been prone to acne. Even today, if I don't wash up b4 I go to sleep for one or two nights in a row I tend to get a small breakout. In my teen years, (when it was at its worse) I tried all types of astringents etc, saliscyic acid, benzoyl peroxide, all that, and even then there was still problems. I can imagine the potential for breakouts when on test.... anybody have any other ideas?
Fuck acne sucks, trust me I know. I get that shit on my shoulders chest and back and it sure as hell aint pretty. I've learned to accept that its there but what i wouldn't give to get rid of it. Accutane is something i don't want to touch until its last resort. I was perscribed some shit which was starting to help but then i started another cycle and broke out again. I find that shit like proactiv, or them clearosol wipes dont do shit either. I hear tanning works pretty well though.
sphinx, were you prone to acne before you started with the stuff? I mean, can anyone give an educated guess on the percentage of people who get this? Everytime I read nfo on test. it always reads like acne should be expected.. I would think there would be atleast 1 concrete way of dealing with it.
Yeah but its nasty...I dont wanna relive my teen years...
is it mostly confined to the back/shoulders as opposed to the face??
Now, the acne retreats after the test. is out of your system? like week 10-12? Or is it a possibility that the acne will be difficult to get rid of even afterwards?
I need to find some pictures of steroid-induced acne on the web, if anybody knows any links....
I guess it really depends on the severity of it. I can live with some back-ne I guess
You probably wont turn in to a huge face of zits if you have just a few zits here and there, but noone can say that for certain. For some people, AS even help their acne. Usually after the steroids are out of your body, and your hormones are back to normal, the acne will go down as well.
The acne caused by AS is the same acne that many people get. They wont cause cystic acne, which is much harder to deal with, unless you already have that problem. Cystic acne is MUCH worse and harder to deal with, and that is the one thing that accutane is approved for, although it is used for less severe acne as well. I just like to keep people from taking accutane unless it is a last resort, like option said. The less dangerous ways to deal with acne are usaully enough for most people, so it is best to try those first if you can.
What about the DHT blocking properties of finasteride- I've read that it also reduces other androgenic side effects besides hair-loss, ie. oily skin/breakouts...
Is Propecia strong enough to mostly restrain acne?